# SDR 2004FA0000007

- Difficulty date: October 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Aircraft: N222KA
- Make and model: Beech 200BEECH
- Aircraft serial: BB49
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 9828149124
- Condition: Broken
- Location: Cockpit
- Part time: 1,384 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE 25,000 FT, WINDSHIELD ON LOW, INNER PANEL OF CO-PILOTS WINDOW SHATTERED.  MFG INSPECTED AND DETERMINED FAILURE RESULT ON (CHIP PLY) FAILURE.  (NM13PLV200401669)
